Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Yellow discharge from anus, green and oily spots. Had vomiting and diarrhea. Cause?

I am having a bright yellow discharge from my anus and oily spots which are a little greenish when I go to the bathroom. The feces are normal though I had an episode of vomiting and diarreah last week. What could be causing this and what should I do. I should mention that I have changed my diet to mor natural foods , increased my fish intake while reducing red meats and chicken and have been having cinnamon and honey on a regular basis with tea and coffee, sometimes 3 times a day. I mention this since I have read they may work a bit like diuretics. I would greatly appreciate your feedback. Thank you, Monica
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, it appears to be the amoebiasis following the diarrhea, irritable bowel syndrome, sprue, or may be due to the change of the diet.
I advise you to consult a gastroenterologist for diagnosis and treatment.
I to my patient with such symptoms prescribe ofloxacin, ornidazole, and lactic acid bacilli. Thank you.
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor